Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A brief history of the classification of the finite simple groups
HTML articles powered by AMS MathViewer

by Ronald Solomon PDF
Bull. Amer. Math. Soc. 38 (2001), 315-352 Request permission

Abstract:

We present some highlights of the 110-year project to classify the finite simple groups.
References
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 20D05
  • Retrieve articles in all journals with MSC (2000): 20D05
Additional Information
  • Ronald Solomon
  • Affiliation: Department of Mathematics, The Ohio State University, Columbus, OH 43210
  • MR Author ID: 164705
  • Email: solomon@math.ohio-state.edu
  • Received by editor(s): September 18, 2000
  • Received by editor(s) in revised form: December 15, 2000
  • Published electronically: March 27, 2001
  • Additional Notes: Research partially supported by an NSF grant
  • © Copyright 2001 American Mathematical Society
  • Journal: Bull. Amer. Math. Soc. 38 (2001), 315-352
  • MSC (2000): Primary 20D05
  • DOI: https://doi.org/10.1090/S0273-0979-01-00909-0
  • MathSciNet review: 1824893